# SDR IPXA2M74615

- Difficulty date: July 22, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, COURIER AREA FLOOR SEAT TRACK CORRODED AT STA 475, RBL 36.    REMOVED, FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK BETWEEN STA 440-515 IAW DWG WSP0826, SP11530076, SRM 51-31-01.
